# SDR DALA2023071305718

- Difficulty date: July 13, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 88,082 hours, 15,809 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 1815 -ATB- TO JFK DUE TO BUMPING NOISES REPORTED FROM AFT CARGO AREA. CORRECTIVE ACTION: EMPTY AND UNSECURED CARGO CONTAINER FOUND IN AFT CARGO UPON ARRIVAL. C/W OVERWEIGHT LANDING INSPECTION. A/C RTS. (LP 4914030)
